# SDR 2024F00325

- Difficulty date: December 26, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32144463
- Part serial: 2206
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF A CBB EN RUTA CBB/TJA VLO 532. DURING CLIMB CABIN DOES NOT MAINTAIN PRESSURIZATION, CABIN RATE 1000 FT/MIN LEFT PACK DOES NOT WORK
